Alert archive / Michigan / Wind Advisories in 2018

Wind Advisory 1, NWS Gaylord, MI

February 24, 201822 counties in Michigan

NWS Gaylord, MI issued this wind advisory at Feb 24, 2018, 3:36 PM EST for 22 counties in Michigan. It took effect at Feb 25, 2018, 5:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2018, 3:36 PM EST (20:36 UTC)
In effect from
Feb 25, 2018, 5:00 AM EST
Expired
Feb 25, 2018, 7:00 PM EST
In force
14 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2018-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2018-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

692 
WWUS73 KAPX 242036
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
336 PM EST Sat Feb 24 2018

MIZ016>022-250445-
/O.NEW.KAPX.WI.Y.0001.180225T1200Z-180225T2100Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, and Gaylord
336 PM EST Sat Feb 24 2018

...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY...

The National Weather Service in Gaylord has issued a WIND
ADVISORY, which is in effect from 7 AM to 4 PM EST Sunday. 

* TIMING...7 am to 4 pm Sunday

* WINDS...Southwest winds will strengthen to 20 to 30 mph on
  Sunday with occasionally gusting to 45 mph expected.

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
327 
WWUS73 KAPX 250402
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
1102 PM EST Sat Feb 24 2018

MIZ016>022-251215-
/O.CON.KAPX.WI.Y.0001.180225T1200Z-180225T2100Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, and Gaylord
1102 PM EST Sat Feb 24 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY...

* TIMING...7 am to 4 pm Sunday

* WINDS...Southwest winds will strengthen to 20 to 30 mph on 
  Sunday with occasionally gusting to 45 mph expected. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
321 
WWUS73 KAPX 250654
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
154 AM EST Sun Feb 25 2018


MIZ023>036-041-042-252100-
/O.EXB.KAPX.WI.Y.0001.180225T1000Z-180225T2100Z/
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Atlanta, Alpena, Frankfort, 
Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, 
Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, 
Gladwin, and Standish
154 AM EST Sun Feb 25 2018

...WIND ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 4 PM
EST THIS AFTERNOON...

The National Weather Service in Gaylord has issued a WIND
ADVISORY, which is in effect from 5 AM early this morning to 4 PM
EST this afternoon. 

* TIMING...5 am to 4 pm Sunday

* WINDS...Southwest winds will strengthen to 20 to 30 mph with
  occasional gusts to 45 mph. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MIZ016>022-252100-
/O.EXT.KAPX.WI.Y.0001.180225T1000Z-180225T2100Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, and Gaylord
154 AM EST Sun Feb 25 2018

...WIND ADVISORY NOW IN EFFECT FROM 5 AM EARLY THIS MORNING TO
4 PM EST THIS AFTERNOON...

* TIMING...5 am to 4 pm Sunday

* WINDS...Southwest winds will strengthen to 20 to 30 mph with
  occasional gusts to 45 mph. Wind gusts will reach 50 mph along
  the coastline of the Great Lakes.

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

JZ
375 
WWUS73 KAPX 250829
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
329 AM EST Sun Feb 25 2018


MIZ016>036-041-042-252100-
/O.CON.KAPX.WI.Y.0001.180225T1000Z-180225T2100Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
329 AM EST Sun Feb 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* TIMING...5 am to 4 pm Sunday

* WINDS...Southwest winds will strengthen to 20 to 30 mph with
  occasional gusts to 45 mph. Wind gusts will reach 50 mph along
  the coastline of the Great Lakes, especially north of Sleeping
  Bear Dunes on Lake Michigan, and north of Alpena on Lake Huron. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

JZ
166 
WWUS73 KAPX 251509
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
1009 AM EST Sun Feb 25 2018

MIZ008-015-252315-
/O.EXB.KAPX.WI.Y.0001.000000T0000Z-180226T0000Z/
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
1009 AM EST Sun Feb 25 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

The National Weather Service in Gaylord has issued a WIND
ADVISORY, which is in effect until 7 PM EST this evening. 

* TIMING...Through 7 pm this evening

* WINDS...Southwest winds of 20 to 30 mph with occasional gusts to
  45 mph. Wind gusts will reach 50 mph along the coastline of the
  Great Lakes, especially within the Straits area and along US-2. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MIZ016>036-041-042-252315-
/O.EXT.KAPX.WI.Y.0001.000000T0000Z-180226T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
1009 AM EST Sun Feb 25 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* TIMING...Through 7 pm this evening

* WINDS...Southwest winds of 20 to 30 mph with occasional gusts 
  to 45 mph. Wind gusts will reach 50 mph along the coastline of 
  the Great Lakes, especially north of Sleeping Bear Dunes on Lake
  Michigan, and north of Alpena on Lake Huron. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
416 
WWUS73 KAPX 251931
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
231 PM EST Sun Feb 25 2018

MIZ016>036-041-042-260000-
/O.CON.KAPX.WI.Y.0001.000000T0000Z-180226T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
Including the cities of Petoskey, Cheboygan, Rogers City, 
Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, 
Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, 
Manistee, Cadillac, Lake City, Houghton Lake, West Branch, 
Tawas City, Gladwin, and Standish
231 PM EST Sun Feb 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* TIMING...Through 7 pm this evening

* WINDS...Southwest winds of 20 to 30 mph with occasional gusts 
  to 45 mph. Wind gusts will reach 50 mph along the coastline of 
  the Great Lakes, especially north of Sleeping Bear Dunes on 
  Lake Michigan, and north of Alpena on Lake Huron. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MIZ008-015-260000-
/O.CON.KAPX.WI.Y.0001.000000T0000Z-180226T0000Z/
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
231 PM EST Sun Feb 25 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* TIMING...Through 7 pm this evening

* WINDS...Southwest winds of 20 to 30 mph with occasional gusts 
  to 45 mph. Wind gusts will reach 50 mph along the coastline of 
  the Great Lakes, especially within the Straits area and along 
  US-2. 

* IMPACTS...Loose objects will be blown about. Small branches 
  and tree limbs may be downed. High-profile vehicles will be 
  difficult to drive. Additional power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Feb 24, 3:31 PM EST, 5 minutes earlier.

Area forecast discussion, Feb 24, 3:31 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
331 PM EST Sat Feb 24 2018

.NEAR TERM...(Tonight through Sunday)
Issued at 331 PM EST Sat Feb 24 2018

...Rapid increase in precip chances tonight...then strong winds late
tonight and Sunday...

High Impact Weather Potential...Mixed precipitation tonight...mainly
across Eastern Upper Michigan...causing hazardous travel. Strong
winds developing late tonight and Sunday.

Pattern Synopsis/Forecast...Large area of strong high pressure is
centered over the Northern Great Lakes region this afternoon.
Warm/stationary front running from Texas along the southern part of
the Ohio Valley to just off the New England coast continues to
produce a long line of convection along and north of this boundary.
Rapidly deepening low pressure is starting to push NE out of Texas
toward the Mid Mississippi Valley...resulting in a large area of
widespread precip north and east of the low center. Additional
scattered shower activity is developing further NE of this mainly
low and precip shield over far SW portions of the Great Lakes
region. Closer to home...much of our CWA has seen quite a bit of
sunshine this afternoon as skies have temporarily cleared.
However...northern edge of increasing low/mid moisture/clouds from
the developing upstream system has reached our SW CWA...and will
continue to spread thru our CWA during late afternoon/early evening.

As we head into tonight and Sunday...Widespread precip will begin to
increase from SW to NE across 00Z...with our entire CWA receiving
widespread precip by 06Z. Model soundings/temp profiles still
suggest a brief period of mixed precip during the onset across
Northern Lower Michigan before becoming all rain...but a more
extended period of snow/mixed precip across Eastern Upper Michigan
thru much of the event. Precip event itself will be rather quick-
hitting...with precip ending across Northern Lower Michigan by
around 12Z...and across Eastern Upper Michigan after 15Z. Still
expect new snow amounts across Eastern Upper Michigan will be
between 1 and 3 inches thru the event...with up to a tenth of an
inch of ice accumulation possible as well. Will certainly maintain
the Winter Wx Advisory in effect for this area beginning at 06Z.

The next concern is strengthening wind speeds late tonight and
Sunday as the low center rapidly deepens as it lifts northward along
the length of Lake Michigan overnight and thru Ontario Sunday.
Appears that locations thru the Straits area as well as much of far
northern Lower Michigan will see wind gusts marginally reach Wind
Advisory criteria on Sunday. In coordination with MQT...will extend
the Winter Wx Advisory for Eastern Upper Michigan thru 18Z as some
mixed precip will still be ongoing during the morning as the winds
strengthen to Wind Advisory criteria as well. So will handle this
entire event with one headline that will be extended into early
afternoon. For far Northern Lower Michigan...aside from a brief
period of mixed precip during the onset...majority of precip type
should be plain rain with strong WAA taking place along with
strong/deep moisture advection into the region ahead of the low.
Will issue a Wind Advisory for locations in Northern Lower Michigan
along and north of a line from Leelanau county to GLR to PZQ
beginning at 12Z and ending at 21Z.

Temps will be a bit of a roller coaster ride over the next 24 hours
or so. Temps will initially drop off this evening before warming
overnight as strong WAA commences. Temps will then cool again Sunday
morning with some CAA in the wake of the departing low...before
again rebounding into the mid 30s to upper 30s across Eastern Upper
Michigan and into the low to mid 40s across Northern Lower Michigan
in the afternoon.

&&

.SHORT TERM...(Sunday night through Tuesday)
Issued at 331 PM EST Sat Feb 24 2018

...A Break in the Action...

Primary Forecast Concern...None.

Short/medium range models are in good agreement that northern
Michigan will be in between low pressure to the north and high
pressure to the south. This is expected to result in decreasing
winds (though still breezy Sunday night) and mainly precipitation
free conditions across the forecast area. The one possible exception
to this is near Whitefish Point where there will be a slight chance
for snow showers Sunday night as a short wave moves through the
flow. Otherwise, it is expected to remain mild through this period
with readings between 10 and 15 degrees above 30 year climatological
averages.

&&

.LONG TERM...(Tuesday night through Saturday)
Issued at 331 PM EST Sat Feb 24 2018

Primary focus in the extended remains the late week storm system.
There has been a slight shift southward in the track, as expected
yesterday. It was not a huge shift, and we would still be looking at
a situation of daytime rain transitioning to snow overnight.
Operational guidance has come into a bit of agreement with the
strength and location of the closed upper level low associated with
the system. Can certainly see some weakening comparing the magnitude
of QG forcing over the area between yesterday and today, as both PVA
and warm advection have lessened with the southward adjustment. The
strength of this upper low still seems a bit overdone, and ensembles
certainly have a good bit of divergence with it lowering overall
confidence. I don't know that this will shift far enough south to
miss us, but I still expect to see a bit more adjustment south with
this as both the upper and surface low weaken some more.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1243 PM EST Sat Feb 24 2018

A deepening area of low pressure will quickly track thru the Mid
Mississippi Valley this evening...along the length of Lake
Michigan overnight...reaching James Bay by 00Z Monday. Widespread
precip will develop from SW to NE across Northern Michigan
beginning late this evening...continuing overnight and then coming
to an end Sunday morning as the surface low pulls away. Precip
will likely be of the mixed variety during the onset...but should
change over to plain rain for most of the event. LLWS will develop
tonight as both surface winds and winds aloft quickly strengthen
around the center of this rapidly deepening system. Surface winds
on the backside of the low will switch to the SW and strengthen to
20 to 30 kts with some higher gusts expected.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY from 1 AM to 1 PM EST Sunday for MIZ008-
015.

WIND ADVISORY from 7 AM to 4 PM EST Sunday for MIZ016>022.

&&

NEAR TERM...MR
SHORT TERM...AS
LONG TERM...AM
AVIATION...MR
Hazardous weather outlook, Feb 24, 3:46 AM EST, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
346 AM EST Sat Feb 24 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-251200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
346 AM EST Sat Feb 24 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

Ice jam flooding is occurring along portions of the Rifle and Au
Gres Rivers in Arenac County. See ongoing areal flood warning for
additional details.

Another round of mixed wintry precipitation is expected tonight
into early Sunday. Accumulations of snow and ice will be highest
in eastern upper Michigan. Winds will also be increasing tonight.
See ongoing winter weather advisories for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Ice jam flooding remains possible along portions of the Rifle and
Au Gres Rivers in Arenac County.

Strong gusty winds, at times gusting to 40 to 50 mph, are likely
Sunday across northern Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather to the
National Weather Service. Reports may be made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter: twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:42 AM ESTWinter Weather AdvisoryAPX30 hr
Feb 24, 4:57 PM ESTAreal Flood WarningAPXArenac24 hr

Nearby

Wind Advisories in Michigan, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.